# SDR SWAA040730

- Difficulty date: March 8, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 62,166 hours, 43,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6547836
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FORE FLAP ATTACH FITTING BROKEN.  REMOVED AND REPLACED LT WING OUTBD FORE FLAP PER MM.
